# SDR HEEA0014603

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Sensor Dualrate
- Part number: 214074104101
- Condition: Malfunctioned
- Location: Scas System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAS SENSOR ROLL WILL NOT STAY ON LINE.
